# SDR AALA202212205824

- Difficulty date: December 17, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 62,019 hours, 25,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 19C EMERGENCY LIGHT CAP BROKEN OFF. REPLACED SEAT LIGHT ASSEMBLY PER AMM 33-51-11.
